# SDR USAA2009020690293

- Difficulty date: January 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN BS 700 TO BS 740, LBL 45.  REPLACED SEAT TRACK BETWEEN BS 700 TO BS 740, LBL 45 IAW B757 SRM 51-40-04.
